Homomorphisms between complete chains and the independence of the axioms of limitoid
Rendiconti del Seminario Matematico della Università di Padova, Volume 82 (1989), pp. 173-184.
@article{RSMUP_1989__82__173_0,
     author = {Peirone, Roberto},
     title = {Homomorphisms between complete chains and the independence of the axioms of limitoid},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {173--184},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {82},
     year = {1989},
     mrnumber = {1049592},
     zbl = {0699.06006},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1989__82__173_0/}
}
TY  - JOUR
AU  - Peirone, Roberto
TI  - Homomorphisms between complete chains and the independence of the axioms of limitoid
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1989
SP  - 173
EP  - 184
VL  - 82
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1989__82__173_0/
LA  - en
ID  - RSMUP_1989__82__173_0
ER  - 
%0 Journal Article
%A Peirone, Roberto
%T Homomorphisms between complete chains and the independence of the axioms of limitoid
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1989
%P 173-184
%V 82
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1989__82__173_0/
%G en
%F RSMUP_1989__82__173_0
Peirone, Roberto. Homomorphisms between complete chains and the independence of the axioms of limitoid. Rendiconti del Seminario Matematico della Università di Padova, Volume 82 (1989), pp. 173-184. http://archive.numdam.org/item/RSMUP_1989__82__173_0/

[1] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ., Providence, 1967. | MR

[2] L. Gillman, A continuous exact set, Proc. Amer. Math. Soc., 9 (1958), pp. 412-418. | MR | Zbl

[3] G.H. Greco, Limitoidi e reticoli completi, Ann. Univ. Ferrara, 29 (1983), pp. 153-164. | MR | Zbl

[4] G.H. Greco, Operatori di tipo G su reticoli completi, Rend. Sem. Mat. Univ. Padova, 72 (1984), pp. 277-288. | Numdam | Zbl

[5] J.G. Rosenstein, Linear Orderings, Academic Press, New York, 1982. | MR | Zbl